Translator Disclaimer
August, 2007 Paraproducts with flag singularities I. A case study
Camil Muscalu
Rev. Mat. Iberoamericana 23(2): 705-742 (August, 2007).

Abstract

In this paper we prove $L^p$ estimates for a tri-linear operator, whose symbol is given by the product of two standard symbols, satisfying the well known Marcinkiewicz-Hörmander-Mihlin condition. Our main result contains in particular the classical Coifman-Meyer theorem. This tri-linear operator is the simplest example of a large class of multi-linear operators, which we called \textit{paraproducts with flag singularities}.

Citation

Download Citation

Camil Muscalu. "Paraproducts with flag singularities I. A case study." Rev. Mat. Iberoamericana 23 (2) 705 - 742, August, 2007.

Information

Published: August, 2007
First available in Project Euclid: 26 September 2007

zbMATH: 1213.42071
MathSciNet: MR2371442

Subjects:
Primary: 42B25

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.23 • No. 2 • August, 2007
Back to Top